# SDR 20000412SH033

- Difficulty date: January 14, 2000
- Submitted: April 12, 2000
- Operation: General aviation
- Aircraft: XATKU
- Make and model: Bell 206L-1
- Aircraft serial: 45697
- Aircraft time: 11,194 hours
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Bumper Block
- Condition: Damaged
- Location: Cockpit
- Component: Tot Indicator, Ametek, SEL019DS1
- Component part number: 206375006101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING START, POINTER STOP ARM STUCK TO LATEX BUMPER.  REPLACED LATEX BUMPER WITH NON-STICKING MATERIAL. (X)
